# SDR USAA920080477

- Difficulty date: February 8, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 61,917 hours, 42,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479576
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL VERTICAL WEB CRACKED, BS 818, S26R.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL VERTICAL WEB, BS 818, S26R IAW B737 SRM 51-40-02.
